# SDR DALA2024010800213

- Difficulty date: January 5, 2024
- Submitted: January 8, 2024
- Operation: Air carrier
- Aircraft: N543DE
- Make and model: Airbus A321-271N
- Aircraft serial: 11553
- Aircraft time: 1,412 hours, 327 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5043 EMERGENCY SEAT MOUNT LIGHT INOP ROWS 31,32,35,36,39. CORRECTIVE ACTION: REPLACED EPSU POWER SUPPLY 13WL REF A321NEO AMM 35-31. OPS CK GOOD. (5407620)
